MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN SIGNIA; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN SIGNIA; STAPLE, IMPLANTABLE
Model Number SIGSDL45CTVT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during laparoscopic donor nephrectomy procedure, the staple line in renal artery was complete and staples were fully formed, however staple line bleeding was experienced with estimated blood loss of 300ml.Clips were used to control the bleeding.The surgical time was extended by 60 minutes.

Brand Name
SIGNIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key11412602
Report Number1219930-2021-00891
Device Sequence Number14466433
Product Code GDW
UDI-Device Identifier20884521741840
UDI-Public20884521741840
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K191070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberSIGSDL45CTVT
Device Catalogue NumberSIGSDL45CTVT
Device Lot NumberN0C0436UY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR
Patient Weight100